Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Stomach ache, fever, eaten after workout. Taking Dymatize Nutrition Xpand Nitric? What is the cause of pain?

Hi. I go to workout everyday. i also take 2tabs of Dymatize Nutrition Xpand Nitric every pre workout. Last thursday and friday, i was able to skip lunch because i got to go to the gym late. That s why i finished my workout late. But i ate immediately after my workout. And then at friday night, i have stomach ache which lasted till now, which is 2 and a half days already. What s the cause of my stomach ache? is it the Dymatize Nutrition Xpand Nitric ? is it bad to take it? My bowel movements is normal. i also have this feeling of having an acute fever .
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern from the history given here I could say that this could be colicky abdominal pain and this can be treated with the drug called "Dicylomine" if I would be your treating physician then I would give you this drug three times in day,, this gives best result in stomach pain, hope this information helps you have a nice day.
Answered: Sat, 10 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor